# SDR VNAA20231130006

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: SH670391693
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00115398 DISCREPANCY: FS 847 LOWER FAIRING SUPPORT BRACKET BETWEEN LBL AND RBL 18 IS CORRODED. CORRECTIVE ACTION: FOUND THE FS 847 LOWER FAIRING SUPPORT BRACKET TO BE OUT OF LIMITS IAW CRJ-700 SRM 53-82-55-101-002-A01. LOCATED, DRILLED AND INSTALLED LOWER FAIRING SUPPORT BRACKET PN# SH670-39169-3 PO# W 5/6327 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01
